# SDR CA130111003

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,832 hours
- Engine: Lyc O320D2J
- System (JASC): 2701 · Control Column Section
- Part: Bracket
- Part number: 05133101
- Condition: Damaged
- Location: Control Column
- Part time: 10,747 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CONTROL YOKE MAIN ATTACH BRACKETS PN 0513310-1 AND 0513310-2 IN THE CENTER CONSOLE STRUCTURE WERE FOUND TO HAVE THE MAIN PIVOT BOLT HOLES ELONGATED AND WORN CAUSING A FAIR BIT OF PLAY IN THE CONTROL YOKE ASSY.
